# SDR CALA2017042101075

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 103,487 hours, 16,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3015543
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE OVAL EMERGENCY LIGHT HAS ONE LAMP OF TWO OUT.  REMOVED AND REPLACED THE LIGHT ASSY IAW SRM 51-010-02, PARA 7, FIG 12. OPS CHECKED GOOD.
